Thank you for choosing DoctorSpring.
If you had the abortion pill recently the nausea and is most likely due to the pill
(side effects). The early bleeding could be pill induced or by a minor temporary hormonal imbalance that can set in after the use of the pill. Nausea, fatigue and loss appetite could also be related but it is not very specific for this. It could be an incidental viral infection also.
HOWEVER if the symptoms persists beyond 2 days (and if the pill use was recent ) and incomplete abortion has to be ruled out. You will require a Ultrasound scan in that case.
Repeated bleeding, fever, sever nausea and vomiting and lower abdominal pain are warning signs and in that case you should get medical help as soon as possible.
Hope this helps
Feel free to ask followups
Patient replied :
I had the abortion in APRIL not NOW thats 8 months ago
Sorry about the confusion. In that case the symptoms are not at all related to the abortion pill. The nausea, vomiting, and fatigue could be due to stomach bug (viral infection or viral gastroenteritis).
You should avoid spicy, irritant foods and milk products. The symptoms should resolve within 2-3 days on its own. Unless there are new signs or symptoms no specific treatment is necessary.
If you are sexually active, you SHOULD get a urine pregnancy done.
Persistence of the symptoms beyond a couple of days, onset of new symptoms such as fever, headache, sever vomiting will need further evaluation.
Hope this helps
Feel free to ask followups / clarifications.